English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 59161/92571 (64%)
造访人次 : 747765      在线人数 : 41
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20703


    题名: Characterization of discrete mixtures of exponential distribution based on conditional expectation of order statistics
    作者: Wu, Jong-wuu;Lee, Wen-chuan
    贡献者: 淡江大學統計學系
    日期: 1998-09-01
    上传时间: 2009-11-30 12:57:07 (UTC+8)
    出版者: New Delhi: Taru Publications
    摘要: In a random sample of size two, we use the relation between the conditional expectation of order statistics and the hazard rate function of the distribution to characterize the discrete mixtures of exponential distribution. In addition, we also n ention some related theorems to characterize the discrete mixtures of exponential distribution. Moreover, when the sample size is n, the above results are also valid. Finally, we give a relative result of the different formula for Nassar [14] and an application to parallel system in engineering practice.
    關聯: Journal of information & optimization sciences 19(3), pp.433-443
    DOI: 10.1080/02522667.1998.10699392
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML47检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈